| Catalog Number |
1400200-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the moderately tortuous right coronary artery (rca).The 2.0x12mm nc trek neo balloon dilatation catheter (bdc) failed to cross the lesion due to anatomy.There was also resistance felt with the anatomy during removal.A non-abbott balloon was used to complete the procedure.There was no adverse patient effects reported and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.